Alert archive / Illinois / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 29, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at May 8, 2014, 4:40 PM CDT for McDonough County, Warren County, Illinois. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 8, 2014, 4:40 PM CDT (21:40 UTC)
- Expired
- May 8, 2014, 5:30 PM CDT
- In force
- 50 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties McDonough County, IL, Warren County, IL
The radar
The Quad Cities radar (KDVN), 103 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 8, 5:00 PM CDT | TSTM WND DMG | 8 E Roseville, IL | TREE SNAPPED OFF AND OVER ROAD. 1 FOOT DIAMETER TREE. OTHER TREE BRANCHES DOWN IN THAT AREA AND LOCATIONS A FEW MILES NORTH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 9.7 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1312 J/kg
- Mixed-layer CIN
- -181 J/kg
- Mixed-layer LCL
- 1159 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- -40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
882
WUUS53 KDVN 082140
SVRDVN
ILC109-187-082230-
/O.NEW.KDVN.SV.W.0029.140508T2140Z-140508T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
440 PM CDT THU MAY 8 2014
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN MCDONOUGH COUNTY IN WEST CENTRAL ILLINOIS...
WARREN COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 530 PM CDT
* AT 436 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GOOD HOPE...
AND MOVING NORTH AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MONMOUTH...PRAIRIE CITY...LITTLE SWAN LAKE...ROSEVILLE...WALNUT
GROVE...SWAN CREEK...PRAIRIE CITY AIRPORT...YOUNGSTOWN...
GREENBUSH...PONEMAH...LARCHLAND...BERWICK...ORMONDE...CAMERON...
MONMOUTH MUNICIPAL AIRPORT...COLDBROOK AND GERLAW.
OTHER LOCATIONS AFFECTED INCLUDE WARREN COUNTY FAIRGROUNDS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4054 9084 4064 9080 4064 9079 4066 9079
4107 9063 4102 9043 4064 9044 4047 9051
TIME...MOT...LOC 2141Z 200DEG 38KT 4060 9066
HAIL...0.75IN
WIND...60MPH
$$5 follow-up statements
774
WWUS53 KDVN 082147
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
447 PM CDT THU MAY 8 2014
ILC109-187-082230-
/O.CON.KDVN.SV.W.0029.000000T0000Z-140508T2230Z/
MCDONOUGH IL-WARREN IL-
447 PM CDT THU MAY 8 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WARREN AND
NORTHEASTERN MCDONOUGH COUNTIES UNTIL 530 PM CDT...
AT 444 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GOOD HOPE...
AND MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN MCDONOUGH AND WARREN COUNTIES...INCLUDING THE FOLLOWING
LOCATIONS...GREENBUSH...BERWICK AND CAMERON.
OTHER LOCATIONS AFFECTED INCLUDE WARREN COUNTY FAIRGROUNDS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4064 9079 4066 9079 4107 9063 4102 9043
4064 9044 4053 9050
TIME...MOT...LOC 2147Z 210DEG 43KT 4065 9061
HAIL...1.00IN
WIND...60MPH
$$263
WWUS53 KDVN 082151
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
451 PM CDT THU MAY 8 2014
ILC109-082201-
/O.CAN.KDVN.SV.W.0029.000000T0000Z-140508T2230Z/
MCDONOUGH IL-
451 PM CDT THU MAY 8 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MCDONOUGH COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4063 9053 4063 9068 4064 9079 4066 9079
4107 9063 4102 9043 4064 9044 4063 9045
4063 9052
TIME...MOT...LOC 2151Z 210DEG 43KT 4067 9059
$$
ILC187-082230-
/O.CON.KDVN.SV.W.0029.000000T0000Z-140508T2230Z/
WARREN IL-
451 PM CDT THU MAY 8 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WARREN COUNTY
UNTIL 530 PM CDT...
AT 449 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LITTLE SWAN
LAKE...AND MOVING NORTHEAST AT 50 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF WARREN
COUNTY...INCLUDING THE FOLLOWING LOCATIONS...BERWICK AND CAMERON.
OTHER LOCATIONS AFFECTED INCLUDE WARREN COUNTY FAIRGROUNDS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4063 9053 4063 9068 4064 9079 4066 9079
4107 9063 4102 9043 4064 9044 4063 9045
4063 9052
TIME...MOT...LOC 2151Z 210DEG 43KT 4067 9059
HAIL...1.00IN
WIND...70MPH
$$901
WWUS53 KDVN 082156
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
456 PM CDT THU MAY 8 2014
ILC187-082230-
/O.CON.KDVN.SV.W.0029.000000T0000Z-140508T2230Z/
WARREN IL-
456 PM CDT THU MAY 8 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN WARREN
COUNTY UNTIL 530 PM CDT...
AT 453 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LITTLE SWAN
LAKE...AND MOVING NORTHEAST AT 50 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
MONMOUTH...LARCHLAND...BERWICK...ORMONDE...MONMOUTH MUNICIPAL
AIRPORT...CAMERON...GERLAW AND COLDBROOK.
OTHER LOCATIONS AFFECTED INCLUDE WARREN COUNTY FAIRGROUNDS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN THE
QUAD CITIES.
&&
LAT...LON 4063 9045 4063 9068 4068 9068 4107 9063
4102 9043 4064 9044
TIME...MOT...LOC 2157Z 210DEG 43KT 4073 9054
HAIL...1.00IN
WIND...70MPH
$$491
WWUS53 KDVN 082209
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
509 PM CDT THU MAY 8 2014
ILC187-082230-
/O.CON.KDVN.SV.W.0029.000000T0000Z-140508T2230Z/
WARREN IL-
509 PM CDT THU MAY 8 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
WARREN COUNTY UNTIL 530 PM CDT...
AT 506 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ABINGDON...AND
MOVING NORTHEAST AT 50 MPH. A SECOND SEVERE THUNDERSTORM WAS LOCATED
5 MILES NORTHEAST OF CAMERON.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
COLDBROOK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN THE
QUAD CITIES.
&&
LAT...LON 4079 9058 4104 9051 4102 9043 4074 9044
TIME...MOT...LOC 2208Z 210DEG 43KT 4085 9045
HAIL...1.00IN
WIND...60MPH
$$551 WWUS53 KDVN 082217 SVSDVN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 517 PM CDT THU MAY 8 2014 ILC187-082228- /O.CAN.KDVN.SV.W.0029.000000T0000Z-140508T2230Z/ WARREN IL- 517 PM CDT THU MAY 8 2014 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WARREN COUNTY IS CANCELLED... THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED AREA. LAT...LON 4079 9058 4104 9051 4102 9043 4074 9044 TIME...MOT...LOC 2218Z 210DEG 43KT 4095 9037 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 2:27 PM CDT, 2 hours 13 minutes earlier.
Area forecast discussion, May 8, 2:27 PM CDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 227 PM CDT THU MAY 8 2014 .DISCUSSION... ISSUED AT 225 PM CDT THU MAY 8 2014 AS OF 2 PM...MOST OF OUR CWA CONTINUES TO SLOWLY DESTABILIZE WITH FILTERED SUNSHINE BETWEEN PERIODS OF OPAQUE MID CLOUDS AND LIGHT SHOWERS. AFTER A QUICK ROUND OF WEAK ELEVATED CONVECTION ROLLED NORTH THROUGH EASTERN IOWA...WE NOW AWAIT THE MAIN SHOW. TODAYS SEVERE THREATS REMAIN COMPLICATED BY MARGINAL SUN...AND A WEAKLY CAPPED ATMOSPHERE. THE FORCING WILL ARRIVE THIS EVENING...AS IT IS SHOWING ITS HAND IN WESTERN IOWA AT THIS TIME. THE MODE OF CONVECTION APPEARS TO BE BROKEN LINES...WITH SUPERCELLS CERTAINLY POSSIBLE DURING THE EVENING BEFORE AN EVENTUAL EVOLUTION INTO A LARGE AREA OF SHOWERS AND STORMS. HIGHER THAN AVERAGE PWAT VALUES OF 1.20 TO 1.4 SHOULD ALLOW FOR SOME STRIPES OF HEAVY RAIN WITHIN TONIGHTS EVENT WHERE SOME LOCATIONS WILL SEE OVERLAID PCPN OF PRECEDING STRONG/SEVERE CELLS/SUPERCELLS...THEN THE MAIN LINE WITH STRATIFORM RAIN AREA FOLLOWING. SEVERE WISE...THE EVENING SUPERCELLS SHOULD THEY FIRE AHEAD OF THE CENTRAL IOWA CONVECTION...WILL CARRY A NOTABLE HAIL THREAT AS WELL AS WINDS TO 60 TO 70 MPH. TORNADOES...WHILE NOT LIKELY...CANNOT BE RULED OUT WITH THESE CELLS AS WELL. HIGH PRECIPITATION SUPERCELLS WOULD BE FAVORED WITH THIS EVENT...LEADING TO A PREFERENCE FOR HEAVY RAIN/HAIL BEING THE MAIN THREATS. OVERNIGHT...A TRANSITION TO LARGE COVERAGE STRATIFORM IS LIKELY BEFORE THE RAIN EXITS EAST BY SUNRISE. THUS...POPS WILL BE MAINTAINED HIGH INTO THE NIGHT. RAINFALL AMOUNT OUTSIDE OF THE NARROW BANDS OF MULTI STORM TOTALS SHOULD BE GENERALLY 0.5 TO 0.75 THROUGH MORNING. FRIDAY SHOULD BE DRY...WITH WEST WINDS AND TEMPERATURES IN THE 60S WEST TO LOWER 70S CENTRAL AND EAST. AFTER A COOL NIGHT FRIDAY NIGHT IN THE MID 40S TO AROUND 50...WE WILL SEE A RAPID TRANSITION TO WAA...AGAIN BY SATURDAY. RAINS SHOULD HOLD OFF UNTIL AFTERNOON AS SATURATION SHOULD NOT BE TOO AGGRESSIVE AFTER OUR STORM IN THE SHORT TERM. HOWEVER...BY LATE PM...LIFT AND WAA SHOULD COMBINE WITH MOISTURE RETURN TO BRING SOME ELEVATED SHOWERS AND STORMS TO THE REGION. POPS WILL BE HIGH CHANCE TO LIKELY SATURDAY NIGHT THROUGH MONDAY NIGHT AS ANOTHER VERY SLOW MOVING FRONT LAYS OUT OVER THE MIDWEST...WITH SEVERAL ROUNDS OF SIGNIFICANT RAIN...AND POSSIBLE SEVERE ON BOTH SUNDAY AND MONDAY AFTERNOONS. THESE DETAILS WILL NOT BE CLEAR FOR AT LEAST ANOTHER 2 DAYS...BUT IN THE MEAN TIME...IT IS CERTAINLY A PATTERN OFFERING UP THESE THREATS. MUCH COOLER WEATHER CONTINUES TO BE FORECAST FOR THE END OF THE WEEK...BUT IT IS MUCH TOO FAR OUT TO RAISE ANY THREAT FOR FROST HEADLINES AT TIME TIME. ERVIN && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 1246 PM CDT THU MAY 8 2014 SCATTERED THUNDERSTORMS IN THE VICINITY OF CID AND DBQ WILL DISSIPATE EARLY THIS AFTERNOON...THEN THE OCUS WILL TURN TO MORE VIGOROUS THUNDERSTORMS REDEVELOPING FROM MID TO LATE AFTERNOON. A MORE ORGANIZED LINE OF THUNDERSTORMS IS LIKELY THIS EVENING AS A LOW PRESSURE SYSTEM IN THE PLAINS SWEEPS A COLD FRONT THROUGH THE REGION. SOME OF THE STORMS THIS EVENING MAY PRODUCE HAIL AND STRONG GUSTY WINDS...BUT THIS POTENTIAL IS TOO LOW TO INCLUDE IN THE TERMINALS AT THIS TIME. OTHERWISE...CONDITIONS WILL BE VFR...WITH MVFR CIGS POSSIBLE FOLLOWING THE OVERNIGHT FRONTAL PASSAGE. THIS FRONT WILL ALSO VEER BRISK SOUTH WINDS TO SOUTHWEST AND THEN WEST FOR FRIDAY MORNING. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && DISCUSSION...ERVIN AVIATION...11
Hazardous weather outlook, May 8, 4:00 AM CDT, 12 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 400 AM CDT THU MAY 8 2014 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-090900- BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO-CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL-HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA-JO DAVIESS IL-JOHNSON IA- JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA-MCDONOUGH IL-MERCER IL- MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL-SCOTLAND MO-SCOTT IA- STEPHENSON IL-VAN BUREN IA-WARREN IL-WASHINGTON IA-WHITESIDE IL- 400 AM CDT THU MAY 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL PRODUCE ROUNDS OF THUNDERSTORMS TODAY AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED...MAINLY BETWEEN NOON AND MIDNIGHT. THE MAIN THREAT WILL BE STRONG AND POTENTIALLY DAMAGING WINDS OF 45 TO 65 MPH WITH LARGE HAIL UP 1.25 INCHES THE SECONDARY THREAT. THE STORM PREDICTION CENTER HAS THE ENTIRE OUTLOOK AREA IN A SLIGHT RISK. PORTIONS OF THE MISSISSIPPI RIVER ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ANY LINGERING NON-SEVERE THUNDERSTORMS WILL END FRIDAY MORNING AS A COLD FRONT SWEEPS EAST OF THE OUTLOOK AREA. ANOTHER STRONG AND SLOW MOVING STORM SYSTEM WILL BRING SEVERAL ROUNDS OF THUNDERSTORMS SATURDAY NIGHT THROUGH TUESDAY. SEVERE STORMS AND HEAVY RAINFALL ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY TODAY INTO THIS EVENING. ANY REPORTS OF SEVERE WEATHER WOULD BE APPRECIATED. NICHOLS/21
In the hours before
Special weather statement, May 8, 3:28 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
328 PM CDT THU MAY 8 2014
IAZ087>089-098-099-ILZ025-026-034-035-MOZ009-010-082115-
CLARK-DES
MOINES-HANCOCK-HENDERSON-HENRY-JEFFERSON-LEE-MCDONOUGH-SCOTLAND-VAN
BUREN-WARREN-
328 PM CDT THU MAY 8 2014
...RAPIDLY DEVELOPING THUNDERSTORMS OVER NORTHEAST MISSOURI MOVING
INTO SOUTHEAST IOWA AND WEST CENTRAL ILLINOIS...
AT 320 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF THUNDERSTORMS RAPIDLY DEVELOPING 15 MILES SOUTHEAST OF
RUTLEDGE...OR 16 MILES EAST OF EDINA...MOVING NORTHEAST AT 45 MPH.
* THE THUNDERSTORM WILL BE NEAR...
KAHOKA AROUND 340 PM CDT...
ST. FRANCISVILLE AND WAYLAND AROUND 350 PM CDT...
NEW BOSTON...MONTROSE AND NAUVOO AROUND 355 PM CDT...
IOWA ARMY AMMUNITION PLANT AROUND 400 PM CDT...
ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 35 MPH...AND
BRIEF HEAVY RAIN...ARE EXPECTED WITH THESE STORMS.
IF YOU HEAR THUNDER...MOVE IMMEDIATELY TO A STURDY BUILDING OR CAR
UNTIL THE STORM HAS PASSED.
LAT...LON 4019 9150 4024 9151 4025 9195 4030 9196
4030 9218 4108 9189 4104 9047 4019 9115
TIME...MOT...LOC 2022Z 219DEG 70KT 4023 9182
SHEETSLocal storm report, May 8, 4:01 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
401 PM CDT THU MAY 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 PM HAIL KAHOKA 40.42N 91.72W
05/08/2014 M0.25 INCH CLARK MO PUBLIC
&&
TEOLocal storm report, May 8, 4:12 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
412 PM CDT THU MAY 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0403 PM TSTM WND DMG KAHOKA 40.42N 91.72W
05/08/2014 CLARK MO PUBLIC
SOME ROOF SHINGLES BLOWN OFF AND SWING SET BLOWN OVER.
&&
TEOLocal storm report, May 8, 4:30 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
430 PM CDT THU MAY 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM TSTM WND DMG KAHOKA 40.42N 91.72W
05/08/2014 CLARK MO LAW ENFORCEMENT
SOME TREES UPROOTED...TRAMPOLINE MOVED AND SOME ROOF
SHINGLES DAMAGED.
&&
TEOThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 3:28 PM CDT | Special Weather Statement | DVN | Hancock, Henderson | 47 min |
| May 8, 6:00 PM CDT | Special Weather Statement | DVN | Henry | 30 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.